# SDR ERKR200100043

- Difficulty date: January 7, 2001
- Submitted: January 7, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114004
- Condition: Improper Part
- Location: Mgl Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR OF THE R/H 5911400-4 SKIN PANEL ABOVE NOSE WHEEL WELL FS 68 TO 79 RT PER OBSOLETE DOUGLAS DC-9 SRM 53-04, FIGURE 14,SHEET 2 WITH THE FOLLOWING DEVIATION: CLAD 2024-T3 WILL BE USED IN LIEU OF CLAD 2014-T6 FOR ALL REPAIR PARTS. PER ECRA 933-53-093-2 REV. A.
